-

IBUPROFEN ORAL SUSPENSION 100ml.
₦300.00 Add to cartRated 0 out of 5 -

KACHAM (Chlorzoxazone 250mg + Diclofenac Sodium 50mg + paracetamol 325mg) 2 × 10 CAPLETS.
₦1,800.00 Add to cartRated 0 out of 5 -

M & B (Paracetamol 500 B.P) 8 x 12 TABLETS
₦1,600.00 Add to cartRated 0 out of 5 -

M&B (Paracetamol 120mg) SYRUP 60ml
₦480.00 Add to cartRated 0 out of 5 -

MEDIK-55 (Paracetamol/caffeine 500mg/30mg) x 20TABLETS
₦500.00 Add to cartRated 0 out of 5 -

MESOFIN (Aceclofenac 100mg + Paracetamol 325mg + Serratiopeptidase 15mg) x 10 TABLETS.
₦1,200.00 Add to cartRated 0 out of 5 -

NCI TRAMADAOL-50 (Tramadol hydrochloride B.P 50mg) x 10 CAPSULES.
₦2,300.00 Add to cartRated 0 out of 5 -

NEMEL (Paracetamol 500mg) x 96 TABLETS
₦900.00 Add to cartRated 0 out of 5 -

NUROFEN (Ibuprofen 100mg) SUSPENSION 100ml.
₦5,200.00 Add to cartRated 0 out of 5 -

PANADOL EXTRA (paracetamol 500mg + caffeine 30mg) x 100 CAPLETS.
₦4,900.00 Add to cartRated 0 out of 5 -

PANADOL SUSPENSION INFANT 100ml
₦3,200.00 Add to cartRated 0 out of 5 -

PARAKRIS (Paracetamol 125mg) 60ml SYRUP.
₦450.00 Add to cartRated 0 out of 5 -

PARANELB (paracetamol 1.0mg) 100ml INFUSION.
₦3,200.00 Add to cartRated 0 out of 5 -

PARASAM (paracetamol 1000mg) – 100ml INTRAVENOUS INFUSION.
₦4,000.00 Add to cartRated 0 out of 5 -

PARASAM (Paracetamol B.P 500mg) x 96 TABLETS
₦1,000.00 Add to cartRated 0 out of 5 -

PARASAM Y (Paracetamol 500mg) x 1000 CAPLETS.
₦10,800.00 Add to cartRated 0 out of 5
















